Hallucinogens Can Kill Due to Violence, Accidents, Suicide, and Overdose, Too
Deaths due to accidents, overdose, violence or suicide
Because of the complete detachment from reality that a hallucinogen user often experiences, death because of accidents, violence or suicide is a very real threat.
A hallucinogen user may be completely unaware of his present environment or may see something completely different than what is really around him. The paranoia, aggressiveness or terror the drugged person feels can cause him to take dangerous actions without any awareness of the risk. PCP, in particular, tends to provoke a violently aggressive mentality. Add to that the physical numbness that PCP causes and a person may attack others even though he is injured, bringing about even more injuries and possibly his death.
Salvia divinorum is not known for its physical harm but for the mental harm that can result in injury or suicide. The custom among many users is to have “sitters” who watch out for one during his incoherence and incompetence triggered by the drug. But it can also trigger psychotic episodes. Kathy Chidester in Delaware lost her son Brett to suicide after he purchased salvia online and consumed it over a period of months. His suicide note, thought to have been written while he was high on the drug, showed that he felt that his life had suddenly become pointless whereas he had been an excellent student who had plans to get married before he began using the drug.
According to The Partnership at Drugfree.org, high doses of ketamine can cause delirium, amnesia, inability to control one’s movements, high blood pressure, and potentially fatal respiratory problems.
The Guardian news service in the UK noted that over a period of 13 years, twenty-three people lost their lives after walking into traffic while they were detached from reality on ketamine. In 2003, a 14-year-old boy on DXM was killed in Colorado when he did the same thing.
In 2010, Daniel Barga, a 24-year-old man in Oregon, consumed a large amount of psilocybin mushrooms and then after a fight with police while trying to break into someone’s home, died of what is called “excited delirium.” A person suffering from a drug-induced excited delirium will normally be extremely excited, incoherent, excessively active and unable to stand or sit still and paranoid. A person in this condition is likely to suffer cardiac and respiratory collapse and die.
In 2010, 19-year old Andy Maxfield died from an overdose of DXM which he thought was a safe way to get high without being detected. In Washington in 2005, five young men died of overdoses in separate incidents, after consuming powdered DXM they all purchased from the same website.
While these are the most commonly used hallucinogens on the market, there is a whole new breed of synthetic drugs that have similar effects. They may be called 2C-B, 2C-E, 2C-I (also known as Smiles), N-Bomb (short for 25B-NBOMe) or any one of dozens of other names. The list of drugs in this category continually grows, as chemists seek to circumvent laws banning specific drugs. There are fully as dangerous - some are actually far more dangerous - that hallucinogens that have commonly abused for several years. Any of them may have fatal results just like the drugs above.
For example, in 2012, an Australian man died after using a new synthetic hallucinogen 25B-NBOMe. In the midst of severe hallucinations, he ran his body in trees and poles until his death. In September 2012, two teenagers in North Dakota died after using Smiles. One of them took the drug mixed with melted chocolate and began hitting his head on the ground repeatedly. He stopped breathing several hours later.
Hallucinogens have such unpredictable results that anyone using them is at risk. He (or she) may take a drug several times and not have serious harm result and then next time, have terrifying hallucinations that cause him to get killed. This can happen because the drug composition is a little different this time, there was a dangerous contaminant, the drug is not even what it was represented to be - or just because this time, the effect was different.
The only safety is in staying away from the unpredictable drugs entirely.
Some of these drugs are physically addictive and some are psychologically addictive - which means a person doesn’t feel he can face life without them. If you want to help someone who is addicted to a hallucinogen or other drug, contact Narconon now.